# SDR DALA2018092605764

- Difficulty date: September 25, 2018
- Submitted: September 26, 2018
- Operation: Air carrier
- Aircraft: N546US
- Make and model: Boeing 757251
- Aircraft serial: 26493
- Aircraft time: 71,099 hours, 22,379 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Condition: Dented
- Location: Bs 617-638
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

(AIRCRAFT 5646, L/P 0757501) COMPLY PERMANENT REPAIR ON LH SIDE FUSELAGE SKIN DENTED AT FS 617-638 S-18L TO S-19L. ACCOMPLISHED A FUSELAGE SKIN REPAIR STA 590 TO 661 STR. 14LT TO STR. 19LT IAW DELTA ER/A# 569016-14AD REV. ORIGINAL. THIS REPAIR REQUIRES A DTE ON OR BEFORE 50,000 TOTAL AIRFRAME CYCLES. THIS IS BEING TRACKED ON LOG PAGE #0755803.
